# SDR 97ZZZX4825

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709PV
- Make and model: Dhav DHC6300
- Aircraft serial: 640
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1275 - BOTH ENGINES EXCEEDED MAXIMUN TORQUE LIMITS AS PRESCRIBED BY THE MANUFACTURER.  ISLAND AIR BELIEVES THE CAUSE OF THE INCIDENT WAS OR CAN BE ATTRIBUTED TO THE WIND CONDITIONS THAT WERE PRESENT DURING THE COURSE OF THE FLIGHT.
